Causes Prolonged Spots After Taking Postinor?

Illustration of Causes Prolonged Spots After Taking Postinor?
Illustration: Causes Prolonged Spots After Taking Postinor? post.healthline.com

Afternoon. R nIn the beginning we had a husband and wife relationship on the 29th sept. The last day my wife menstruated on the 27th sept. My wife took 2 tablets postinor after intercourse, initially she felt a little dizzy and limp body but the impression again did not feel anything, in October my wife did not appear menstruating, as usual her menstrual schedule every 20th. Finally we decided to check testpack. We did a testpack check on November 6th and the results were negative. On the night of the 6th November along with a testpack check, we have a husband and wife suddenly my wife was bleeding from her vagina. But the blood came out a little, the more here the blood is dark brown until now 21 Nov. still spotting blood for about 2 weeks and sometimes feeling stomach pain sometimes not. Is that menstrual blood? Did my wife get pregnant and then miscarry or the effects of consuming postinor? R nThank you.

1 Answer:

Hi Rangga,


Thank you for asking HealthReplies.com.

Need to be clarified beforehand, emergency contraceptive pills (including postinor), as the name suggests, should only be used in emergency conditions, for example in cases of sexual harassment. It is not appropriate to use emergency contraceptive pills as a routine pregnancy prevention effort after intercourse. If you and your partner really intend to postpone pregnancy, you or your wife should use contraceptive methods that are useful to prevent conception, for example condoms, injectable birth control, birth control pills, IUDs, and so on.


Menstrual bleeding does not always come out profusely. In some conditions, menstrual bleeding can also come out little by little, or often referred to as spots. Normally, these spots do not come out more than 2 weeks. If these spots come out prolonged, then here are some possible causes:

Impaired hormonal balance, for example if your wife is taking certain hormonal drugs, under stress, fatigue
Pregnancy disorders, for example due to miscarriage, ectopic pregnancy (pregnancy outside the womb), pregnancy wine
Having thyroid gland or pituitary gland disorders in the brain
Having disorders of the reproductive organs, for example post-sexual irritation, infection, ovarian cysts, endometriosis, uterine polyps, myomas
Having bleeding disorders, for example due to blood cancer, hemophilia, and so on

Emergency contraceptive pills are useful for preventing fertilization between egg cells and sperm cells, but do not abort fetuses that have formed when fertilization has already occurred. Therefore, the condition that your wife is experiencing does not always occur due to the emergency contraception she consumes.


We recommend that you check your wife directly to the doctor or obstetrician so that a more in-depth evaluation is carried out, for example through USG. In this way, the doctor can give him the right treatment in accordance with the disease that underlies your wife's complaints.


In the meantime, you can ask your wife to take the following steps so that her complaints subside:

Limit sexual relations first before being declared safe by a doctor
Always keep the cleanliness of sex organs
Do not always exertion too tired, do not stress too much
Do not carelessly consume drugs, including emergency contraceptive pills before consulting a doctor
If you need to feel pain, compress with warm water
Always live a healthy lifestyle

Hope this helps ...

: by

Related Question

How To Increase The Ability Of The Human Brain?

How To Increase The Ability Of The Human Brain?

(2 months ago)

Good afternoon,...

The Cause Of The Nose Feels Sore And Feels Like It’s Blocked?

The Cause Of The Nose Feels Sore And Feels Like It’s Blocked?

(1 year ago)

Hello goodnight, I want to ask … I often experience sudden nasal pain like people who want the flu but in the end don’t have the flu. Like clogged but hurts. Can you ex...

Breathing Feels Heavy, Blurred Vision, Excessive Sweating, Neck Feels Full, Trembling, And Weak?

Breathing Feels Heavy, Blurred Vision, Excessive Sweating, Neck Feels Full, Trembling, And Weak?

(1 year ago)

hello, want to ask. I was cooking again then suddenly my breath felt heavy, I forced myself to continue cooking and the longer the breathing got heavier so I decided to go back to ...

Leave a Reply

Your email address will not be published. Required fields are marked *